# SDR SWAA2014062729446

- Difficulty date: June 25, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 28,003 hours, 16,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: PH22300L
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS COVER DAMAGED AT ROW 1 ABC.  R & R EEPLS SECTION IAW MM.
